Does Lexapro (escitalopram) aggravate adrenal fatigue?

No - such - thing. "Adrenal fatigue" is a nonexistent condition that "holistic" doctors trot out to describe common symptoms that many people have who are depressed, anxious, stressed, etc. Those whom the quacks diagnose with this usually have NO problem whatsoever with their adrenal gland function, despite whatever bogus non-approved test is done--typically a saliva cortisol test--that is supposedly "abnormal."
See link. This has been discussed before, check http://curezone.Com/forums/am.Asp?I=1848133.

Related Questions

Hi, I stopped taking Lexapro (escitalopram) 10mg 4 days ago because it was making me feel extremely apathetic and like I was slightly disconnected from reality. I hae had bad fatigue during this time, is that normal?

Lexapro (escitalopram) No it's not "normal" to feel extremely apathetic or disconnected from reality. Hoping you've let your physician know that you've stopped your medication. Please know that fatigue can often be part of depressive symptoms, and could be one reason you're having difficulty. I hope you'll talk with your doctor and perhaps even consult with a psychiatrist if the initial treatment wasn't helpful. Read more...
No. Have you tried higher doses of Lexapro (escitalopram) to see what results you might experience? Most people to not get much benefit from 10 mg. You report apathey on Lexapro (escitalopram) and tiredness off of lexapro, (escitalopram) not much change between the two. Read more...

Why does Lexapro (escitalopram) cause tiredness?

Sleep & Mood. Lexapro (escitalopram) is an ssri that can be a very effective antidepressant. Like other ssris, however, Lexapro (escitalopram) does not aid sleep directly. In fact, its direct effects on sleep may make sleep less restful. This could leave you tired by day. Sleep, however, is also related to mood and depression, so Lexapro (escitalopram) often helps sleep indirectly by helping depression, more than it hurts sleep byits direct effects. Read more...

On 5 mg lexapro (escitalopram) for 4 weeks and having increased anxiety, derealization and fatigue. Would increasing to 10mg maybe improve symptoms or make them worse?

Ask your prescriber? What symptom were you treating? Is it better? These new symptoms sound worse! There are many drugs that might help you- why not discuss your experience with your prescriber and try something else? I hope you feel better soon! Read more...

Is there anything I can do about tiredness and fatigue caused by lexapro (escitalopram)?

Reduce or Change. If you and your doctor suspect that your symptoms are due to the Lexapro, (escitalopram) you could have a trial of reducing or stopping the medication and possibly trying another different type of antidepressant. Of course the seriousness of your depression would have to taken into account if there is going to be a trial of taking you off the medication. Read more...

I'm off Lexapro (escitalopram) now for just over a week and the only side effect I experience is tiredness it's interfering with my day how long until this passes?

Another week. Tiredness is a common symptom after stopping lexapro (escitalopram). It usually takes a few days to arise, and while certainly bothersome, goes away within one to two weeks. If you are still experiencing significant fatigue for more than two weeks total, you should ask your doctor. Read more...
May be related. Why did you stop were you instructed to do so the side effects may actually be discontinuation symptoms and perhaps you need to stay on that dose or at least consult your prescribing physician for advise. Read more...
Not long. It depends on what dose you were taking, how long you were taking it, and what other medications you are taking. Try to stick to a regular schedule, get exercise, and you should be feeling better in the next 3-7 days. Read more...
Perhaps never. Depends. Though this fatigue could be a discontinuation side effect (depending on how abruptly you stopped the medication), but it could be a reemergence of the depression that the Lexapro (escitalopram) had been treating. Read more...

Any long term med for sleep not causing tiredness in day? Lexapro (escitalopram) tired after waking mouth dry tongue numb am in recovery no longer on antipsychotics

Most sleeper meds. have a hangover, with Trazodone being one of the worst. You describe morning side effects that are well-known from SSRI's and SSNRI's. Are you taking antipsychotic meds? These also have side effects. Who prescribes these? Visit this MD and tell him/her pronto. Recovery? (Not drinking or using drugs?) There are lots of things to try... Read more...